S-Space College of Medicine/School of Medicine (의과대학/대학원) Dept. of Neurology (신경과학교실) Journal Papers (저널논문_신경과학교실)
Clonazepam-induced lichenoid drug eruption: a case report
- Issue Date
- BMC Psychiatry. 2021 Mar 04;21(1):125
Lichenoid drug eruption is rare and can mimic idiopathic lichen planus and other dermatoses. Clonazepam, a commonly used drug for the treatment of anxiety-related disorders and seizures, is known to be an unlikely cause of cutaneous adverse effects. Only one case report of LDE due to clonazepam has been reported.
A 81-year-old male patient with Alzheimers disease developed a lichenoid eruption after taking clonazepam. He developed a violaceous scaly patch on his lower extremities, from both buttocks to the feet. The cutaneous eruption resolved 2 months after cessation of clonazepam and with initiation of corticosteroid therapy.
A skin eruption that develops after clonazepam administration can be a lichenoid drug eruption, which is less likely to resolve spontaneously and requires discontinuation of clonazepam administration.